# SDR AALA20130531063

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 38,649 hours, 15,829 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP ASYMMETRY DURING DESCENT.  ACCOMPLISHED QRH PROCEDURES AND RAISED FLAPS. EMERGENCY DECLARED, FLIGHT LANDED WITHOUT INCIDENT.  REPLACED FLAP SLAT ELECTRONICS UNIT.  SYS GROUND CHECK NORMAL OPERATION.
